# SDR NI6R2018071600049

- Difficulty date: July 13, 2018
- Submitted: July 16, 2018
- Operation: General aviation
- Filed by: Neptune Aviation Services Inc, repair station NI6R011N
- Aircraft: N473NA
- Make and model: Bac 146200A
- Aircraft serial: E2045
- Aircraft time: 34,475 hours, 33,220 cycles
- Engine: Lyc ALF502R5
- Engine time: 30,510 hours, 30,859 cycles
- System (JASC): 7250 · Turbine Section
- Part: Pickup
- Part number: 214132209
- Part serial: 071686800325
- Condition: Broken
- Location: Turbine Section
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB, CREW NOTED THE NR 1 ENGINE INDICATED EXCESSIVE VIBRATION.  SECURED THE NR 1 ENGINE AND RETURNED TO AIRPORT.  INITIAL INSPECTION FOUND THE OVERSPEED PICKUP RING HAD FAILED.
